1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Last night

Discussion in 'After Effects' started by Crom Cruach, Oct 1, 2006.

Thread Status:
Not open for further replies.
  1. Crom Cruach

    Crom Cruach Active Member

    Last night when I was drunk and feeling a bit down I made a very half arsed attempt at an OD. Obviously didn't work. I took a month's supply of lexapro and whatever prozac I had left. I haven't been sick or anything, just feeling weird all day and shaking. Should I tell my doctor about this or will it just wear off
     
  2. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Hun, none of us are doctors (that I know of) and so many things could happen it could just go away or it could be damaging your kidneys for all we know. I would tell your doctor hun....that's my advice to you....or call a poison control hotline at very least.



    I will pray for you sweetie....and if you need anything let me/us know.


    Know I am here if you ever wanna talk....my msn and yahoo are in my profile you ever wanna talk.


    With love,
    Carolyn. x
     
  3. Crom Cruach

    Crom Cruach Active Member

    I think I might try and find a poison control number, I'd prefer not to have to tell the doctor incase it got back to my parents or anything.
    Thanks.
     
  4. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Anytime hun.....:hug:










    - xx -
    Carolyn.
     
  5. gentlelady

    gentlelady Staff Alumni

    How are you doing hun? I hope things are okay. Let us know. :hug:
     
  6. Crom Cruach

    Crom Cruach Active Member

    I'm fine just tired and still shaking a bit.
     
  7. gentlelady

    gentlelady Staff Alumni

    I am glad to hear that you are okay. We are hear if you need to talk in the future. Take care hun. :hug:
     
Thread Status:
Not open for further replies.